# SDR MASA200500688

- Difficulty date: August 31, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 23,119 hours, 20,029 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ASH 2730 BGM.  ABORTED TAKEOFF.  NR 2 IDG FAILED ON TAKEOFF ROLL.  OPS CHECKED GOOD.
